# SDR FQAR20161010033

- Difficulty date: October 10, 2016
- Submitted: October 13, 2016
- Operation: General aviation
- Aircraft: N921PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843268
- Aircraft time: 18,323 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV1614522
- Condition: Binding
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE PILOTS NOTED THE THROTTLE WOULD BIND IN THE IDLE POSITION. INSPECTION REVEALED THE CARBURETOR WAS BINDING.  THIS HAS BEEN A RECURRING PROBLEM WITH THIS MAKE OF CARBURETOR, AND WE ARE TOLD IT IS CAUSED BY THE ACCELERATOR PUMP BINDING. THE CARB WAS IN SERVICE ONE MONTH BEFORE THIS PROBLEM PRESENTED.
